# SDR SWAA2022013131870

- Difficulty date: August 17, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,376 hours, 8,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370025
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING; O/B AFT FALP; I/B LOWER SURFACE IS DELAMINATED. DELAM IS APROX 11' X 11' / REMOVED & REPLACED LH O/B AFT FLAP; RIG & OPS CHECKED OK PER M/M 27-51-22. P/N OFF 113A3700-25; S/N OFF 3964; P/N ON 113A3700-23; S/N ON 002458.
